# SDR DXTA2024080112501

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N257QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6191
- Aircraft time: 823 hours, 456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE IS STUCK CLOSED CANNOT BE OPEN FROM OUTSIDE.  DOOR HANDLE FOUND COMPLETELY JAMMED NO DAMAGE NOTED JUST TRIGGER WOULD NOT DISSENGE DOOR, GAINED ACCESS TO MED THROUGH BAGGAGE COMPARTMENT DOOR, RELEASED DOOR LATCH FROM INTERIOR. REMOVED STAIR SIDE ACCESS PANEL GAINED ACCESS TO DOOR LATCHING MECHANISM. FOUND INTERIOR PULLIES AND MECHENISM EXTREMELY DRY. PERFORMED GREASING OF THE MED INTERIOR DOOR MECHANISM. AND BOROSCOPE OF THE CONNECTING RODS, NO DAMAGE NOTED. REINSTALLED STAIR SIDE ACCESS PANEL AND PERFORMED OPS CHECK OF THE DOOR AND HANDLE. OPS CHECK GOOD. NO DEFECTS NOTED, DOOR OPENS FROM THE INSIDE AND THE OUTSIDE. WORK PERFORMED IAW CL-650 AMM 52-11-07, NO FURTHER MAINTENANCE RECUIRED,
